International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2021, Vol. 6, Issue 6, Part A

A new approach of tackling separable quadratic unconstrained programming problem


Author(s): Opara Jude and George Isobeye

Abstract: A new technique of tackling a Separable Quadratic Unconstrained Programming Problem was proposed by the study. Three examples were solved to confirm the efficiency of the proposed technique. To confirm the authenticity of the solution, the Wolfram Mathematica software was used to solve the examples illustrated in this study and the results obtained were in agreement as achieved using the proposed method. It was concluded that the algorithms of solving a separable quadratic unconstrained programming problem stated in this study were quite explicit and very easy to employ.

Pages: 54-61 | Views: 47 | Downloads: 13

Download Full Article: Click Here
How to cite this article:
Opara Jude, George Isobeye. A new approach of tackling separable quadratic unconstrained programming problem. Int J Stat Appl Math 2021;6(6):54-61.
Call for book chapter
International Journal of Statistics and Applied Mathematics